# SDR ASOA200801471

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 409.0+128 VERTICAL BEAM CRACKED .1 INCH LONG O/B SIDE LBL 9 AT BOTTOM OF BEAM.  ACCOMPLISHED REPAIR TO FS 409+128 VERTICAL BEAM O/B SIDE OF LBL 9 IAW BOMBARDIER REO 601R-53-41-237.  ASA ECTC REQUIRES COMPLIANCE.  COMPLIED WITH ECTC REO 601R-53-41-237 IAW BOMBARDIER REO 601R-53-41-237 REV A.  ASA RII COMPLIED WITH: 5300194.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
